MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR

BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR
Model Number RFP-100A
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the procedural delay that occurred.
 
Event or Problem Description
The baylis radiofrequency perforation generator showed an impedance error code when the nrg transseptal needle was used to attempt rf delivery, resulting in a 60-minute delay in the procedure.The needle, connector cable and grounding pad were exchanged for different ones, however the generator continued to show the same error code.The transseptal puncture was achieved successfully without the use of radiofrequency energy.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay of 60 minutes.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
RADIOFREQUENCY GENERATOR
MDR Report Key11396675
Report Number9710452-2021-00012
Device Sequence Number3523946
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public(01)00685447000969
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;